# SDR CA031216003

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 2,428 hours
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 05131329
- Condition: Cracked
- Location: Eng Mnt Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT TO FIREWALL 1/B  LT LOWER CHANNEL BRACKET FOUND CRACKED. REPLACED WITH NEW.
